# SDR ASMF200506025

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737-500
- Aircraft serial: 33787
- Aircraft time: 4,560 hours, 2,232 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, PSEU AND OVERHEAD LIGHTS TURNED ON IN UPPER PANEL.  BITE TO PROXIMITY UNIT SWITCH WAS PERFORMED SHOWING STAB TRIM DISAGREE FAILURE CODE.  STABILIZER WAS COMPLETELY DEPLOYED AND CONFIGURED AGAIN IN TAKEOFF MODE TURNING OFF THE LIGHT AND TESTED CORRECT IAW FIM 32-09 TASK 816.  DURING OVERNIGHT SERVICE, TEST WAS PERFORMED IAW FIM 32-09 TASK 801, ALL CORRECT.
